# SDR SWIA971032

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Duct Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RIGHT DUCT LEAK LIGHT CAME ON AFTER TAKEOFF DURING CLIMB-OUT.  WENT THROUGH PROCEDURE BUT THE LIGHT WOULD NOT EXTINGUISH UNTIL ENGINE SHUTDOWN.  RETURNED TO SLC.  INSPECTED ENTIRE RIGHT SIDE BLEED ON DUCT SYSTEM AND FOUND NO DISCREPANCIES.  RAN AIRCRAFT ON GROUND FOR 1/2 HR AND COULD NOT DUPLICATE.
